View Single Post
Old 08-27-2008, 04:26 PM   #4
bethsheba bethsheba is offline
Senior Veteran
(female)
 
Join Date: Feb 2007
Location: USA
Posts: 3,159
bethsheba HB Userbethsheba HB Userbethsheba HB Userbethsheba HB Userbethsheba HB User
Re: just don't know what to do

Simply taking magnesium may not help....it is important to take it in the right proportion to calcium as too much calcium may negate the magnesium. I'm not making any sense, I'm sure, but my suggestion is to do some serious reading about the importance of magnesium in one's diet, and things that can interfere with the absorption of that magnesium.

Also, mag supplements come in different forms...some are better absorbed than others...I'd recommend that you do some reading (these boards are a good place to start) as to the different kinds. Wish I could be more specific but I haven't paid much attention to the details since my "problem" is no longer a problem.

There's nothing wrong with taking a medication for your rls...it's just the only thing I have to offer is what helped me. Oh and on a final note, regarding Mirapex...my doctor said if the dosage was too high, it would make my rls worse. Don't know if this would apply to your medication or not but thought I should make you aware of the possibility.

Hope you find some relief...and do let us know how you're doing.

Bethsheba

Last edited by bethsheba; 08-27-2008 at 04:26 PM.